ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Boson-fermion duality in SU(m vertical bar n) supersymmetric Haldane-Shastry spin chain

Basu-Mallick, B and Bondyopadhaya, Nilanjan and Hikami, Kazuhiro and Sen, Diptiman (2007) Boson-fermion duality in SU(m vertical bar n) supersymmetric Haldane-Shastry spin chain. In: Nuclear Physics B, 783 (3). pp. 276-295.

[img] PDF
op.pdf - Published Version
Restricted to Registered users only

Download (252Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

By using the Y(gl(m|n)) super Yangian symmetry of the SU(m|n) supersymmetric Haldane-Shastry spin chain, we show that the partition function of this model satisfies a duality relation under the exchange of bosonic and fermionic spin degrees of freedom. As a byproduct of this study of the duality relation, we find a novel combinatorial formula for the super Schur polynomials associated with some irreducible representations of the Y(gl(m|n)) Yangian algebra. Finally, we reveal an intimate connection between the global SU(m|n) symmetry of a spin chain and the boson-fermion duality relation. (C) 2007 Elsevier B.V. All rights reserved.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for High Energy Physics
Date Deposited: 11 Mar 2010 07:27
Last Modified: 19 Sep 2010 05:56
URI: http://eprints.iisc.ernet.in/id/eprint/26105

Actions (login required)

View Item View Item